Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On Lie algebras with nonintegral $q$-dimensions

Author: V. M. Petrogradsky
Journal: Proc. Amer. Math. Soc. 125 (1997), 649-656
MSC (1991): Primary 16P90, 17B30; Secondary 17B35
MathSciNet review: 1363180
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper an author has suggested a series of dimensions which include as first terms dimension of a vector space, Gelfand-Kirillov dimenision and superdimension. In terms of these dimensions the growth of free polynilpotent finitely generated Lie algebras has been specified. All these dimensions are integers. In this paper we study for all levels $q=2,3\dots $ what numbers $\alpha >0$ can be a $q$-dimension of some Lie (associative) algebra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16P90, 17B30, 17B35

Retrieve articles in all journals with MSC (1991): 16P90, 17B30, 17B35

Additional Information

V. M. Petrogradsky
Affiliation: Department of Mathematics, Branch of Moscow State University in Ulyanovsk, 432700 Lev Tolstoy 42, Ulyanovsk, Russia
Address at time of publication: Department of Mathematics, University of Bielefeld, Postfach 100131, 33501 Bielefeld, Germany

PII: S 0002-9939(97)03679-4
Received by editor(s): July 13, 1995
Additional Notes: The author was partially supported by ISF grant M22000(1994).
Communicated by: Ken Goodearl
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia